# SDR FDEA202212202959

- Difficulty date: December 20, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757236
- Aircraft serial: 28665
- Aircraft time: 36,316 hours, 25,429 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE RAFT UNABLE TO BE ARMED.  FOUND ATTACH SURVIVAL KIT STRAP D RING UNDER GIRT BAR (NO DAMAGE), REINSTALLED SURVIVAL KIT STRAP D RING IAW AMM FIG 405. L1 DOOR SLIDE ARMS AND DISARMS NORMAL IAW AMM 25-66-01-4.
